Pcod And Increased ProlactinUpdated
Hi!! I am a 25 years old unmarried girl. I was diagnosed with pcod three months ago and am on pills. I have increased prolactin(38) for which I took cabergoline for eight weeks. Aftr stopping d cabergoline I started feeling pain in both my breasts. I usually have headache an the back of my head and feel dizzy. I also suffer from acidity and stomach ache. I also observe brown discharge sometimes. Please let me know if I am taking the right medicines and what to do with the breast ache and other problems. My periods are normal but I am fed up of brown spotting between the cycles.
My son is 3 month old .sgpt is 147 nd shot 92 now his joundice problem recovered.please suggest me right treatment and m...
Does urbanol tablets cause an increase in appetite? ## Urbanol contains the active ingredient Clobazam, which is a Benzo...1 REPLY
My mom died two weeks after receiving two doses of mylotarg in May of 2010. Since her death certificate says her death w...2 REPLIES
I have been taking pregabalin for over two years and yes I had put over two stne on. After a discussion with my pain con...2 REPLIES
I am a female. lately I was feeling very tired and my hair was falling. The last time I get my labs my prolactin was 9.3...1 REPLY
Hi. My prolactin is 30.52 ng/ml. As per my laboratory reports, a normal prolactin range is 3.8 ng/ml to 23 ng/ml. My doc...8 REPLIES
This drug has been linked to diabetes in quite a few people, which is the reason why i've decided to no longer take ...3 REPLIES
My dr. Put me on cymbalta for severe stress and anxiety. I took 1 pill last night and was fine till this morning. I woke...4 REPLIES
I have been on 150 MG of Zoloft for anxiety for about six month (give or take). It has really help with my panic issues....2 REPLIES
Hi, I am wanting to conceive again, irregular periods for a long time now, especially after losing our first baby to pne...